Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

The asymptotic behavior of properly embedded minimal surfaces of finite topology


Authors: David Hoffman and William H. Meeks
Journal: J. Amer. Math. Soc. 2 (1989), 667-682
MSC: Primary 53A10; Secondary 49F10
MathSciNet review: 1002088
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 53A10, 49F10

Retrieve articles in all journals with MSC: 53A10, 49F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1989-1002088-X
Article copyright: © Copyright 1989 American Mathematical Society